Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

19 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936036
On Optimal Bounds in the Local Semicircle Law under Four Moment Condition
Götze F, Naumov AA, Tikhomirov AN (2019)
DOKLADY MATHEMATICS 99(1): 40-43.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932801
Convergence to Stationary Measures in Nonlinear Fokker-Planck-Kolmogorov Equations
Bogachev VI, Röckner M, Shaposhnikov SV (2018)
DOKLADY MATHEMATICS 98(2): 452-457.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2917051
Local Laws for Non-Hermitian Random Matrices
Götze F, Naumov AA, Tikhomirov AN (2017)
DOKLADY MATHEMATICS 96(3): 558-560.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2917155
Estimates of distances between transition probabilities of diffusions
Bogachev VI, Röckner M, Shaposhnikov SV (2016)
Doklady Mathematics 93(2): 135-139.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2917156
Arak's inequalities for concentration functions and the Littlewood-Offord problem
Götze F, Eliseeva YS, Zaitsev AY (2016)
DOKLADY MATHEMATICS 93(2): 202-206.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2699769
On existence of Lyapunov functions for a stationary Kolmogorov equation with a probability solution
Bogachev VI, Röckner M, Shaposhnikov SV (2014)
Doklady Mathematics 90(1): 424-428.
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2530570
On Positive and Probability Solutions to the Stationary Fokker-Planck-Kolmogorov Equation
Bogachev VI, Röckner M, Shaposhnikov SV (2012)
Doklady Mathematics 85(3): 350-354.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1929254
On the Singular Spectrum of Powers and Products of Random Matrices
Alexeev NV, Götze F, Tikhomirov AN (2010)
DOKLADY MATHEMATICS 82(1): 505-507.
PUB | DOI | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1633319
Lower estimates of densities of solutions of elliptic equations for measures
Bogachev VI, Röckner M, Shaposhnikov SV (2009)
Doklady Mathematics 79(3): 329-334.
PUB | DOI | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1589155
Nonlinear evolution and transport equations for measures
Bogachev VI, Röckner M, Shaposhnikov SV (2009)
Doklady Mathematics 80(3): 785-789.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588038
Infinite dimensional Kolmogorov operators with time dependent drift coefficients
Bogachev VI, Da Prato G, Röckner M (2008)
Doklady Mathematics 77(2): 276-280.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586510
Parabolic equations for measures on infinite-dimensional spaces
Bogachev VI, Da Prato G, Röckner M (2008)
Doklady Mathematics 78(1): 544-549.
PUB | DOI | WoS
 
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1600780
Regularity and global bounds of densities of invariant measures of diffusion processes
Bogachev VI, Krylov NV, Röckner M (2005)
Doklady Mathematics 72(3): 934-938.
PUB | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1607410
Invariant measures of generalized stochastic porous medium equations
Bogachev VI, Da Prato G, Röckner M (2004)
Doklady Mathematics 69(3): 321-325.
PUB | WoS
 
2002 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1613047
Surface measures and tightness of Sobolev capacities on Poisson space
Bogachev VI, Pugachev OV, Röckner M (2002)
Doklady Mathematics 66(2): 157-160.
PUB | WoS
 
2002 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1613051
Invariant measures of stochastic gradient systems in Riemannian manifolds and Gibbs measures
Bogachev VI, Wang FY, Röckner M (2002)
Doklady Mathematics 66(2): 179-183.
PUB | WoS
 
2002 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1613055
On weak parabolic equations for probability measures
Bogachev VI, Da Prato G, Röckner M (2002)
Doklady Mathematics 66(2): 192-196.
PUB | WoS
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1617720
Differentiability of the invariant measures and transition probabilities of singular diffusions
Bogachev VP, Krylov NV, Röckner M (2001)
Doklady Mathematics 63(1): 18-21.
PUB | WoS
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1616748
Elliptic equations associated with invariant measures of diffusions on finite- and infinite-dimensional manifolds
Bogachev VI, Wang FY, Röckner M (2001)
Doklady Mathematics 63(3): 351-354.
PUB | WoS
 

Filter und Suchbegriffe

issn=1064-5624

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung